# SDR HEEA0013989

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Director
- Part number: 4018369902
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DIR INOPERATIVE.
